# SDR DALA2018020700728

- Difficulty date: February 6, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 43,352 hours, 29,737 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN THE COUNTERSINK OF THE ACCESS PANEL 520DB.  THE ACCESS PANEL WAS REPLACED IAW SRM 57-10-01, REPAIR 2, PAR 5, CONDITION II.
